# SDR IPXA2025111409523

- Difficulty date: October 17, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N609UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64254
- Aircraft time: 30,057 hours, 4,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENTRY DOOR INTERIOR HANDLE STUB SHAFT CRACK.  I.A.W. AMM TASK 52-11-13-000-801 REV.48 AND AMM TASK 52-11-13-400-801 REV.48 REPLACE THE SHAFT.
